Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A lifting theorem and uniform algebras

Authors: Takahiko Nakazi and Takanori Yamamoto
Journal: Trans. Amer. Math. Soc. 305 (1988), 79-94
MSC: Primary 46J10; Secondary 47B35
MathSciNet review: 920147
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss the possible generalizations of a lifting theorem of a $ 2 \times 2$ matrix to uniform algebras. These have applications to Hankel operators, weighted norm inequalities for conjugation operators and Toeplitz operators on uniform algebras. For example, the Helson-Szegö theorems for general uniform algebras follow.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J10, 47B35

Retrieve articles in all journals with MSC: 46J10, 47B35

Additional Information

Keywords: Uniform algebra, lifting theorem, weighted norm inequality, Hankel operator, Toeplitz operator
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society